IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev IBISML Conf / Next IBISML Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Infomation-Based Induction Sciences and Machine Learning (IBISML) [schedule] [select]
Chair Ichiro Takeuchi (Nagoya Inst. of Tech.)
Vice Chair Masashi Sugiyama (Univ. of Tokyo), Koji Tsuda (Univ. of Tokyo)
Secretary Toshihiro Kamishima (AIST), Tomoharu Iwata (NTT)
Assistant Atsuyoshi Nakamura (Hokkaido Univ.), Shigeyuki Oba (Kyoto Univ.)

Conference Date Tue, Oct 20, 2020 10:00 - 16:55
Wed, Oct 21, 2020 09:00 - 16:55
Thu, Oct 22, 2020 09:00 - 15:40
Topics Organized Sessions on Frontiers of Machine Learning and General Sessions 
Conference Place Online 
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on IBISML.

Tue, Oct 20 AM 
10:00 - 11:40
(1) 10:00-10:25 Deep Learning for Table Data Using Asterisk-shaped Filtering IBISML2020-8 Yuki Kurauchi, Yoshiaki Takimoto, Shuhei Yamamoto, Shunichi Seko, Hiroyuki Toda (NTT)
(2) 10:25-10:50 Few-shot Anomaly Detection by Extracting Common Feature of Set Data IBISML2020-9 Kazuki Sato (Kobe Univ.), Satoshi Nakata (The KAITEKI Institute), Takashi Matsubara (Osaka Univ.), Kuniaki Uehara (Osaka Gakuin Univ.)
(3) 10:50-11:15 System operation for estimation of road condition using tire vibration data IBISML2020-10 Satoru Kawamata (Bridgestone), Tomoko Matsui (ISM), Mitsuhiro Nishida, Takeshi Masago (Bridgestone)
(4) 11:15-11:40 Do 21st century Humans See Through Fake Science?
-- A Trial of Forward Error Correction of Linguistic Information --
IBISML2020-11
Kumon Tokumaru (Writer)
Tue, Oct 20 PM 
13:15 - 16:55
  13:15-13:20 ( 5 min. )
(5) 13:20-14:00 [Invited Talk]
* IBISML2020-12
(6) 14:00-14:40 [Invited Talk]
* IBISML2020-13
(7) 14:40-15:20 IBISML2020-14
  15:20-15:35 ( 15 min. )
(8) 15:35-16:15 IBISML2020-15
(9) 16:15-16:55 IBISML2020-16
  16:55-17:00 ( 5 min. )
Wed, Oct 21 AM 
09:00 - 11:50
  09:00-09:05 Break ( 5 min. )
(10) 09:05-09:45 IBISML2020-17
(11) 09:45-10:25 IBISML2020-18
(12) 10:25-11:05 IBISML2020-19
(13) 11:05-11:45 IBISML2020-20
  11:45-11:50 ( 5 min. )
Wed, Oct 21 PM 
13:15 - 16:55
  13:15-13:20 ( 5 min. )
(14) 13:20-14:00 IBISML2020-21
(15) 14:00-14:40 IBISML2020-22
(16) 14:40-15:20 IBISML2020-23
  15:20-15:35 ( 15 min. )
(17) 15:35-16:15 IBISML2020-24
(18) 16:15-16:55 IBISML2020-25
Thu, Oct 22 AM 
09:00 - 12:40
  09:00-09:05 ( 5 min. )
(19) 09:05-09:45 IBISML2020-26
(20) 09:45-10:25 IBISML2020-27
(21) 10:25-11:05 IBISML2020-28
  11:05-11:15 ( 10 min. )
(22) 11:15-11:55 IBISML2020-29
(23) 11:55-12:35
  12:35-12:40 ( 5 min. )
Thu, Oct 22 PM 
14:00 - 15:40
(24) 14:00-14:25 An Extended LiNGAM minimizing Mutual Information and its Application to Ordering Discrete Variables IBISML2020-30 Joe Suzuki, Yusuke Inaoka (OU)
(25) 14:25-14:50 Improvement of the robustness by increasing the size of feedback vertex set IBISML2020-31 Masaki Chujyo, Yukio Hayashi (JAIST)
(26) 14:50-15:15 Suppressing explanations with irrelevant concepts in deep learning IBISML2020-32 Munemasa Tomohiro (Tsukuba Univ), Fukuchi Kazuto, Akimoto Yohei, Sakuma Jun (Tsukuba Univ/Riken AIP)
(27) 15:15-15:40 A Proximal Gradient Method for Convex Clustering IBISML2020-33 Ryosuke Shimmura, Joe Suzuki (Osaka Univ.)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
IBISML Technical Committee on Infomation-Based Induction Sciences and Machine Learning (IBISML)   [Latest Schedule]
Contact Address  


Last modified: 2020-11-06 16:06:03


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to IBISML Schedule Page]   /  
 
 Go Top  Go Back   Prev IBISML Conf / Next IBISML Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan